Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 47 (2010), 557-559
Published electronically: April 30, 2010
Full text: PDF


MR: 1359899 (96m:20019a)
A. S. Kleshchev
Branching rules for modular representations of symmetric groups. I.
J. Algebra 178, (1995), no. 2, 493--511
MR: 1319521 (96m:20019b)
Alexander S. Kleshchev
Branching rules for modular representations of symmetric groups. II.
J. Reine Angew. Math. 459, (1995), 163--212
MR: 1395065 (96m:20019c)
A. S. Kleshchev
Branching rules for modular representations of symmetric groups. III. Some corollaries and a problem of Mullineux.
J. London Math. Soc. (2) 54, (1996), no. 1, 25--38
Reviewed by: Jens C. Jantzen

Journal: Bull. Amer. Math. Soc. 47 (2010), 557-559
Article copyright: © Copyright 2010 American Mathematical Society